Translator Disclaimer
June 2007 Remarks on hyperbolic systems of first order with constant coefficient characteristic polynomials
Seiichiro Wakabayashi
Osaka J. Math. 44(2): 363-397 (June 2007).

Abstract

In this paper we shall deal with hyperbolic systems of first order with constant coefficient characteristic polynomials and give a necessary and sufficient condition for the Cauchy problem to be $C^{\infty}$ well-posed under the maximal rank condition (see the condition (R) below).

Citation

Download Citation

Seiichiro Wakabayashi. "Remarks on hyperbolic systems of first order with constant coefficient characteristic polynomials." Osaka J. Math. 44 (2) 363 - 397, June 2007.

Information

Published: June 2007
First available in Project Euclid: 5 July 2007

zbMATH: 1156.35418
MathSciNet: MR2351007

Subjects:
Primary: 35L45
Secondary: 35L40

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.44 • No. 2 • June 2007
Back to Top